# SDR ABXA060139

- Difficulty date: February 14, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N842AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46015
- Aircraft time: 55,855 hours, 26,272 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Bs 70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING LONGERON 24 RIGHT AT STA 5 - 25 THE END FITTING AT STA 70 WAS NOTED TO HAVE CORROSION.  REMOVED AND REPLACED END FITTING.  FITTING FABRICATED IAW ABX REA D853-53189 ON ITEM YY-985.
